# SDR SWIA200413680

- Difficulty date: August 10, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 4,056 hours, 3,562 cycles
- Engine: Ge CF343B1
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FRONT FLOOR EMERGENCY LIGHTS AND 1 SIDE EMERGENCY EXIT LIGHT WILL NOT ILLUMINATE.   CLEANED CONNECTOR AT BATTERY NR 2. OPERATIONAL CHECK GOOD.
